Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

A Descent Resolvent Method for Mixed Quasi Variational Inequalities

PP: 937-942
doi:10.18576/amis/100311
Author(s)
Fatimazahra Benssi, Abdellah Bnouhachem, Ali Ou-yassine, Muhammad Aslam Noor,
Abstract
In this paper, we suggest and analyze a new iterative method for solving mixed quasi variational inequalities. The new iteration is obtained by searching the optimal step size along the integrated descent direction from two descent directions. Global convergence of the proposal method is proved under certain assumptions. Our results can be treated as refinement of previously known results. An example is given to illustrate the efficiency of the proposed method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved